# SDR HALA20240112014

- Difficulty date: January 11, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 54,530 hours, 8,995 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 48,984 hours, 7,762 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 REV FAULT CAUTION AFTER STARTING ENG 1. T/S IN REF WITH TSM 78-30-00-810-863-A. FIN 39CE2 REMOVED AND REPLACED RELAY NO FAULTS DETECTED IN WIRING OPS CHECKS GOOD OK FOR SERVICE.
